... brint, caus
Brintellix - On lexapro, been on it for 5 yrs, want to try brintellex .. How soon can I start taking
Added 19 Jan 2016:
I want to start Brintellex stat,,can I taper lexapro in 5-7 days.. I'm currently on 10mg...& it is making me feel worse everyday... Please help..( I have taken EVERY SSRI & the combos ( had side effects, plus none worked well).. Was on Celexa for 5 yrs..& just quit working & when I switched to Lexapro... No SE but just does NOT work...Need energy, feel better, & motivation!!
Brintellix is fairly new. The reviews I read were mixed. It either worked or was terrible. So sorry to hear you have tried many antidepressants that did not work. It can be frustrating and unnerving. Unfortunately it is trail and error with the meds. You may want to check with your doctor to see how you can transition from one to another to avoid withdrawal symptoms. Wishing you the best.
Spbryant7; Yes this would be a good switch most of what is being said now from people on Brintellix is pretty positive But I would not try to stop the Lexapro after 5 years to be off of it in a week you have to take a longer time to avoid the withdrawals talk with your doctor to help you avoid the withdrawals you don't want to go off of it to fast after being on it for 5 years you have a good build up so listen to your doctor a plan to taper down off the lexapro better than feeling worse than what you feel now. Best of luck a good trial of the new one well be well worth it many people that have had problems with so many have had very good luck. Have a great day. CHUCK1957
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Nov 2010 • 1 answer
Brintellix - Hi everyone! I was on Cymbalta 60mg for about 7 yrs when it stopped working. My doc had
Posted 26 Dec 2014 • 2 answers
Posted 15 Feb 2015 • 2 answers
Posted 19 May 2015 • 1 answer
Posted 5 Aug 2015 • 1 answer